# SDR 2007UALA00823

- Difficulty date: March 19, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 44,933 hours, 9,250 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT INOP AT SEATS 1E & 2E.   REPLACED LAMP IN AFT EMERGENCY LIGHTS AT SEATS 1E & 2E.  OP CHECKS NORMALLY.
